This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Z. K. Wang, The two-parameter Ornstein-Uhlenbeck process,Acta Math. Scientia,3 (1983), 395–406.
X. Chen, The Hausdorff dimension of image and graph sets of a two-parameter Ornstein-Uhlenbeck process,Acta Math. Sinica,32 (1989), 433–438.
Y. M. Xiao, Some properties of the image sets of a two-parameter Ornstein-Uhlenbeck process,J. Math.,12 (1992), 237–240.
Project supported by National Science Foundation of China and Zhejiang Province.
About this article
Cite this article
Zhengyan, L. On moduli of continuity for a two-parameter Ornstein-Uhlenbeck process. Acta Math Hung 66, 345–360 (1995). https://doi.org/10.1007/BF01876050